V. Bally, On the connection between the Malliavin covariance matrix and Hörmander's condition, J. Funct. Anal, pp.96-98, 1990.

V. Bally and A. Kohatsu-higa, Lower bounds for densities of Asian type stochastic differential equations, Journal of Functional Analysis, vol.258, issue.9, pp.3134-3164, 2010.
DOI : 10.1016/j.jfa.2009.10.027

URL : https://hal.archives-ouvertes.fr/hal-00693022

V. Bally and D. Talay, The law of the Euler scheme for stochastic differential equations, Probability Theory and Related Fields, vol.8, issue.1, pp.104-105, 1996.
DOI : 10.1007/BF01303802

URL : https://hal.archives-ouvertes.fr/inria-00074427

H. Bauer, Harmonische Räume und ihre Potentialtheorie, Ausarbeitung einer im Sommersemester 1965 an der Universität Hamburg gehaltenen Vorlesung, Lecture Notes in Mathematics, issue.22, 1966.
DOI : 10.1007/bfb0075360

G. , B. Arous, and R. Léandre, Décroissance exponentielle du noyau de la chaleur sur la diagonale. II, Probab. Theory Related Fields, pp.377-402, 1991.

A. Bonfiglioli and E. Lanconelli, Lie groups constructed from Hörmander operators . Fundamental solutions and applications to Kolmogorov-Fokker-Planck equations, preprint, 2009.

A. Bonfiglioli, E. Lanconelli, and F. Uguzzoni, Stratified Lie groups and potential theory for their sub-Laplacians, 2007.

A. Bonfiglioli and F. Uguzzoni, Maximum principle and propagation for intrinsicly regular solutions of differential inequalities structured on vector fields, Journal of Mathematical Analysis and Applications, vol.322, issue.2, pp.886-900, 2006.
DOI : 10.1016/j.jmaa.2005.09.067

J. M. Bony, Principe du maximum, in??galit?? de Harnack et unicit?? du probl??me de Cauchy pour les op??rateurs elliptiques d??g??n??r??s, Annales de l???institut Fourier, vol.19, issue.1, pp.277-304, 1969.
DOI : 10.5802/aif.319

A. N. Borodin and P. Salminen, Handbook of Brownian motion?facts and formulae, Probability and its Applications, 2002.

U. Boscain and S. Polidoro, Gaussian estimates for hypoelliptic operators via optimal control, Rendiconti Lincei - Matematica e Applicazioni, vol.18, issue.9, pp.333-342, 2007.
DOI : 10.4171/RLM/499

URL : http://urania.sissa.it/xmlui/bitstream/1963/1994/2/45-2007M.pdf

A. Bressan and B. Piccoli, Introduction to the mathematical theory of control, AIMS Series on Applied MathematicsAIMS), vol.2, 2007.

A. Carciola, A. Pascucci, and S. Polidoro, Harnack inequality and no-arbitrage bounds for self-financing portfolios, Bol. Soc. Esp. Mat. Apl. S eMA, pp.19-31, 2009.

C. Cinti and E. Lanconelli, Riesz and Poisson-Jensen representation formulas for a class of ultraparabolic operators on Lie groups, Potential Anal, pp.179-200, 2009.

C. Cinti, K. Nyström, and S. Polidoro, A note on Harnack inequalities and propagation sets for a class of hypoelliptic operators, preprint, 2010.

C. Cinti and S. Polidoro, Harnack inequalities and lifting procedure for evolution hypoelliptic equations, Lecture Notes of Seminario Interdisciplinare di Matematica, vol.7, pp.93-105, 2008.

C. Constantinescu and A. Cornea, Potential theory on harmonic spaces, Die Grundlehren der mathematischen Wissenschaften, 1972.
DOI : 10.1007/978-3-642-65432-9

F. Delarue and S. Menozzi, Density estimates for a random noise propagating through a chain of differential equations, Journal of Functional Analysis, vol.259, issue.6, pp.1577-1630, 2010.
DOI : 10.1016/j.jfa.2010.05.002

URL : https://hal.archives-ouvertes.fr/hal-00436051

F. Flandoli, Random perturbation of PDEs and fluid dynamic models, Lectures from the 40th Probability Summer School held in Saint-Flour, 2010.
DOI : 10.1007/978-3-642-18231-0

M. Kac, On distributions of certain Wiener functionals, Transactions of the American Mathematical Society, vol.65, issue.1, pp.1-13, 1949.
DOI : 10.1090/S0002-9947-1949-0027960-X

A. E. Kogoj and E. Lanconelli, An Invariant Harnack Inequality for a Class of Hypoelliptic Ultraparabolic Equations, Mediterranean Journal of Mathematics, vol.1, issue.1, pp.51-80, 2004.
DOI : 10.1007/s00009-004-0004-8

S. Kusuoka and D. Stroock, Applications of the Malliavin calculus. I, Stochastic analysis, Katata/Kyoto Library, pp.32-271, 1982.

P. Malliavin, C k -hypoellipticity with degeneracy, In: Stochastic analysis, Proc. Internat . Conf., Northwestern Univ, pp.199-214, 1978.

J. R. Norris, Simplified malliavin calculus, XX, vol.976, pp.101-130, 1986.
DOI : 10.1007/BFb0067987

D. Nualart, The Malliavin calculus and related topics. Probability and its Applications, 1995.
DOI : 10.1007/978-1-4757-2437-0

D. Nualart, Analysis on Wiener space and anticipating stochastic calculus, in Lectures on probability theory and statistics (Saint-Flour, LNM 1690, pp.123-227, 1995.

D. Revuz and M. Yor, Continuous martingales and Brownian motion, 1999.

L. P. Rothschild and E. M. Stein, Hypoelliptic differential operators and nilpotent groups, Acta Mathematica, vol.137, issue.0, pp.247-320, 1976.
DOI : 10.1007/BF02392419

N. Smirnov, Sur la distribution de ? 2 (criterium de M, C. R. Acad. Sci. Paris, vol.202, pp.449-452, 1936.

D. Stroock, Some applications of stochastic calculus to partial differential equations, Lecture Notes in Math, vol.III, issue.#1, pp.267-382, 1981.
DOI : 10.1007/BF01752389

D. W. Stroock, Homogeneous chaos revisited, pp.1247-1248, 1987.
DOI : 10.2307/2371268

L. Tolmatz, Asymptotics of the distribution of the integral of the absolute value of the Brownian bridge for large arguments, The Annals of Probability, vol.28, issue.1, pp.132-139, 2000.
DOI : 10.1214/aop/1019160114

E. Trélat, Some properties of the value function and its level sets for affine control systems with quadratic cost, Journal of Dynamical and Control Systems, vol.6, issue.4, pp.511-541, 2000.
DOI : 10.1023/A:1009552511132